I've been on birth control for about 4 months now, but this last month I couldn't start my pill the day I was supposed to(Saturday) and I started it the next day, a Sunday. I read in various places that this wasn't a big deal, that you could even take 10 days off. On Monday, the day after I started my pill I had sex with my boyfriend and he finished inside me, this happened on Thursday as well, after that I've been having a white discharge on my underwear, it was kinda thick at first not gooey but it's been going out for a while now and today that I woke up, I stood up and I felt it drip onto my underwear and it was way more liquid than before. What can this be? Im freaking out, please help me.
Vaginal discharge can be normal and it's just your cervical mucous, that changes at different times during your cycle. Sometimes it's dry or sticky and other times it's water or creamy. If it's thick or clumpy though, it could be sign of a yeast infection so it's possible that's what you have. If you see your doctor they;ll be able to check and give you something to treat it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.